# SDR FDEA201107192804

- Difficulty date: July 19, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65182332
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEELBEAM IS CRACKED AT SECOND HAND, THIRD FASTENER, BS 880, RBL 6.  REPAIRED RT KEELBEAM AT BS 880 RBL 6 IAW EA 7-5310-152421.
